Authors: Tanović, Predrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On constants and the strict order property
Journal: Archive for Mathematical Logic
Volume: 45
Issue: 4
First page: 423
Last page: 430
Issue Date: 1-Jan-2006
Rank: M22
ISSN: 0933-5846
DOI: 10.1007/s00153-005-0323-x
Abstract: 
Let T be a complete, countable, first-order theory with a finite number of countable models. Assuming that dcl(φ) is infinite we show that T has the strict order property.
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

12
checked on Apr 3, 2025

Page view(s)

17
checked on Jan 31, 2025

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.